Are you concerned about drug overdose? Fill out this form for assistance locating a drug treatment solution that fits your needs.
Name
Email Address
Phone Number
Seeking Help For
Age Group
General Situation

Lortab Overdose

Lortab combines a narcotic analgesic (painkiller) and cough reliever with a non-narcotic analgesic for the relief of moderate to moderately severe pain. Lortab when abused is taken orally, chewed, crushed (then snorted like cocaine), or crushed (then dissolved in water and injected like heroin). Lortab is is a combination of Hydrocodone barbituate and Acetaminophen. Lortab, when used medicinally is given by mouth either in tablet or liquid form.

A Lortab overdose happens when you consume more Lortab than your body can safely handle. Overdose of Lortab is primarily due to the high levels of acetaminophen which damages the liver, not strictly due to the hydrocodone component of Lortab.

The symptoms of an overdose from Lortab include:

  • muscle spasticity
  • slow and labored breathing
  • shallow breathing
  • pinpoint pupils
  • bluish skin (fingernails and lips)
  • cold and clammy skin
  • heavy perspiration
  • spasms of the stomach and/or intestinal tract
  • constipation
  • vomiting
  • weak pulse
  • low blood pressure / slow heartbeat
  • drowsiness
  • coma
  • constipation
  • dizziness
  • drowsiness
  • confusion
  • gas or heartburn
  • dry mouth
  • itching
  • flushing
  • chest pain or irregular heartbeat
  • severe rash
  • unusual weakness
  • fever, chills, muscle aches and pains